# SDR REXA2020031400460

- Difficulty date: March 14, 2020
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH690360381
- Condition: Corroded
- Location: Bs 720-744
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CORROSION ON CLIPS 2EA ABOVE SILL ANGLES BTW STGR 15RH TO 16RH AT FS720.85 AND FS744.15 CAVITY BELOW LOWER SURROUND STRUCTURE EMERGENCY EXIT DOORS PAX CABIN ( CPAX ) ( TCI 53-20-334 ) SUMMARY: CORROSION ON CLIPS 2EA ABOVE SILL ANGLES BTW STGR 15RH TO 16RH AT FS720.85 AND FS744.15 CAVITY BELOW LOWER SURROUND STRUCTURE EMERGENCY EXIT DOORS PAX CABIN WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, MEASURED AND FOUND WITHIN LIMITS CRJ-900 SRM 53-00-00-101-001-A01
